# SDR DJFA2008035

- Difficulty date: March 29, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N792TA
- Make and model: Beech 400A
- Aircraft serial: RK264
- Aircraft time: 6,914 hours, 5,822 cycles
- Engine: Pwa JT15D5
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 45A21085004
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 724 hours, 660 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE RT ROLLER BRACKET WAS FOUND CRACKED. DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70.  THE LEFT AND RIGHT H STAB INBOARD RIB ASSEMBLIES WERE REPLACED.
